JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 149
Maximal Operators of Fejér Means of Vilenkin-Fourier Series

    Authors: István Blahota, György Gát, Ushangi Goginava,  
    Keywords: Vilenkin system, Hardy space, Maximal operator.  
    Date Received: 12/06/06  
    Date Accepted: 22/11/06  
    Subject Codes:


    Editors: Zsolt Pales,  

The main aim of this paper is to prove that the maximal operator $ sigma ^{*}:=suplimits_{n}leftvert sigma _{n}rightvert $ of the Fejér means of the Vilenkin-Fourier series is not bounded from the Hardy space $ H_{1/2}$ to the space $ L_{1/2}$.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login